# SDR N6WA2020110601

- Difficulty date: November 6, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10005
- Aircraft time: 41,557 hours, 31,929 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Part number: CN6242001013
- Part serial: AB0610
- Condition: Cracked
- Location: Rt Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER T/R EXTRUSION CRACKED ON INBOARD SIDE.  REMOVED AND REPLACED RT LOWER TRANS COWL, IAW CRJ 700 AMM 78-33-01.  PERFORMED OPERATIONS CHECK, NO DEFECTS FOUND.
